JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXISTENCE OF NONOSCILLATORY SOLUTIONS OF HIGHER-ORDER DIFFERENCE EQUATIONS WITH POSITIVE AND NEGATIVE COEFFICIENTS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXISTENCE OF NONOSCILLATORY SOLUTIONS OF HIGHER-ORDER DIFFERENCE EQUATIONS WITH POSITIVE AND NEGATIVE COEFFICIENTS
Li, Qiaoluan; Liang, Haiyan; Dong, Wenlei; Zhang, Zhenguo;
  PDF(new window)
 Abstract
In this paper, we investigate nonoscillatory solutions of a class of higher order neutral nonlinear difference equations with positive and negative coefficients . Some sufficient conditions for the existence of nonoscillatory solutions are obtained.
 Keywords
nonoscillatory;positive and negative coefficients;neutral term;
 Language
English
 Cited by
1.
Asymptotic behaviour of bounded solutions of a class of higher-order neutral dynamic equations, Applied Mathematics and Computation, 2009, 215, 6, 2174  crossref(new windwow)
 References
1.
S. Z. Chen and L. Erbe, Oscillation results for second order scalar and matrix difference equations, Comput. Math. Appl. 28 (1994), no. 1-3, 55-69

2.
Q. K. Kong, Y. J. Sun, and B. G. Zhang, Nonoscillation of a class of neutral differential equations, Comput. Math. Appl. 44 (2002), no. 5-6, 643-654 crossref(new window)

3.
K. Y. Liu and Z. Q. Zhang, Existence of positive solutions to neutral differential and difference equations with delays, Acta Sci. Natur. Univ. Norm. Hunan. 21 (1998), no. 3, 12-18

4.
S. H. Saker, Oscillation of second order nonlinear delay difference equations, Bull. Korean Math. Soc. 40 (2003), no. 3, 489-501 crossref(new window)

5.
E. Thandapani and K. Ravi, Oscillation of second-order half-linear difference equations, Appl. Math. Lett. 13 (2000), no. 2, 43-49

6.
J. Yang and X. P. Guan, Positive solutions of a class of neutral delay difference equations, Acta Math. Sinica (Chin. Ser.) 44 (2001), no. 3, 409-416

7.
Y. H. Yu and H. Z. Wang, Nonoscillatory solutions of second-order nonlinear neutral delay equations, J. Math. Anal. Appl. 311 (2005), no. 2, 445-456 crossref(new window)

8.
W. P. Zhang, W. Feng, J. R. Yan, and J. S. Song, Existence of nonoscillatory solutions of first-order linear neutral delay differential equations, Comput. Math. Appl. 49 (2005), no. 7-8, 1021-1027 crossref(new window)